Composition: Paracetamol / Acetaminophen 125mg + Promethazine 5mg
Availability of this product will assure once the Pharmacy partners is confirmed.
Paracetamol / Acetaminophen is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.
Paracetamol / Acetaminophen is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.
No common side effects seen
Promethazine is used in the treatment of nausea and vomiting. It is also used for short-term treatment of insomnia (difficulty sleeping) in adults and as a sedative in children aged 5 years and above.
Promethazine is an antiallergic medication. When your body is exposed to an allergen (pollen, animal dander, house dust etc.), it produces a chemical called histamine. This causes watery eyes, runny or blocked nose, sneezing, skin rashes, itching etc. Promethazine works by blocking the action of histamine, thereby relieving these symptoms. It also works directly on several areas of the brain to prevent nausea/vomiting and help you feel more relaxed.